Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 3788

Morphisms of inverse systems require meshes


Mardešić, Sibe; Uglešić, Nikica
Morphisms of inverse systems require meshes // Tsukuba journal of mathematics, 20 (1996), 2; 357-363 (podatak o recenziji nije dostupan, članak, znanstveni)


CROSBI ID: 3788 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Morphisms of inverse systems require meshes

Autori
Mardešić, Sibe ; Uglešić, Nikica

Izvornik
Tsukuba journal of mathematics (0387-4982) 20 (1996), 2; 357-363

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
inverse system; resolution; mapping of inverse systems; approximatemapping of inverse systems

Sažetak
Resolution of spaces can be viewed as special inverse systems, which behave very much like inverse systems behave in the compact case. T.Watanabe defined a category of polyhedral resolutions and showed that the limit functor defines a natural equivalence between this categories and the category of topologically complete spaces. In order to develop his theory he had to consider gauged inverse systems, i.e., inverse systems whose terms are endowed with certain coverings, called meshes. This paper is devoted to the question if one can develop an analogous theory for usual (nongauged) inverse systems. An example is exhibited, which suggests a negative answer.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037006 - 037006

Ustanove
Prirodoslovno-matematički fakultet, Matematički odjel, Zagreb

Profili:

Avatar Url Sibe Mardešić (autor)

Avatar Url Nikica Uglešić (autor)

Citiraj ovu publikaciju

Mardešić, Sibe; Uglešić, Nikica
Morphisms of inverse systems require meshes // Tsukuba journal of mathematics, 20 (1996), 2; 357-363 (podatak o recenziji nije dostupan, članak, znanstveni)
Mardešić, S. & Uglešić, N. (1996) Morphisms of inverse systems require meshes. Tsukuba journal of mathematics, 20 (2), 357-363.
@article{article, year = {1996}, pages = {357-363}, keywords = {inverse system, resolution, mapping of inverse systems, approximatemapping of inverse systems}, journal = {Tsukuba journal of mathematics}, volume = {20}, number = {2}, issn = {0387-4982}, title = {Morphisms of inverse systems require meshes}, keyword = {inverse system, resolution, mapping of inverse systems, approximatemapping of inverse systems} }

Uključenost u ostale bibliografske baze podataka:


  • Mathematical Reviws
  • Zentralblatt fźr Mathematik
  • Referativnij Žurnal





Contrast
Increase Font
Decrease Font
Dyslexic Font